It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hi, Shades....I feel so badly for you right now. I can almost feel your distress right thru the computer...wish I was there to give you a hug and some support. Listen....you have done the first thing....and that is to finally admit you've had enough and want to do something about it. I'm a little confused....are you on Ambien AND Xanax....or is the Ambien just the problem? You know....I'm just a tad older than you, lol....probably about 100 years. But I remember when Valium was the pill that everybody and their mother was addicted to. Then Xanax was introduced....and it was touted as not being addictive....and everyone's Dr. changed them to that. Now we know that Xanax is just as bad. Well...now it's the same with Ambien.....a little pill to help one get to sleep and not be addictive.....yyyeeeeah right, eh?!! I know it doesn't help, Shades....but you are certainly not going thru this alone. Everyday I talk to more and more people that are having problems with Ambien, sigh.

I know you are already scared.....and it is not my intent to scare you further. That being said....I am very concerned, kiddo. You have admitted taking quite a bit of it and even you are concerned about a possible OD. You are at a new school and have nobody for support. I am guessing this is your big "secret", yes?
Shades....is there [I]anybody[/I] at school....a counselor....a psychologist etc. that you could go and talk to? You have already said that you do not want to take them any longer. I think that maybe it's time for you to tell somebody that can help EXACTLY what you are doing....how many you are taking. How about the doc that prescribes them to you.....is he/she someone you could talk to? I have to be honest here....I do NOT think you should be doing this alone....by yourself. You may get all kinds of feedback from well intentioned people here about how to detox....or what to take to keep the withdrawals away....but I think you're in over your head and NEED to talk to a professional. I have a feeling I might get "flamed" for saying this....but I am concerned for you, Shades!

(((((Shades)))))....unfortunately, that's the best hug I can do on the computer! Take good good care!.....H.H.


[QUOTE=shades]Hi

I was put on ambien/xanax three years ago in order to help me cope ith PTSD symptoms from rape. One year ago, my psychiatrist add adderall (amphetamine), effexor and temazepam.

I am rampantly addicted to ambien. It has gotten to the point that I will take as many as eight in a night. My psychiatrist is currently prescribing me 60/month, but I take so many that I can never last through a month.

When I stop taking ambien, I have night sweats, insomnia, terrifying nightmares...

I just don't know what to do. I don't want to be taking this drug anymore, but I have tried to quit twice and both attempts were unsuccessful. I'm afraid that I'll eventually just accidentally OD on this stuff.

I just transferred to a new school and know absolutely no one, so I really have no support system. I'm just so tired of feeling like **** all the time, and I'm so scared that my choices now are: feel like **** on ambien or feel like **** in ambien withdrawal.

:([/QUOTE]





All times are GMT -7. The time now is 01:17 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!